| Model Number |
2N1194 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of a non-dehp i.V.Catheter extension set was serrated inside an unimpacted packaging.This was discovered after being connected to a patient, when flushing the newly placed intravenous (iv) for patency.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6, and h11: h11: the device and photo samples were received for evaluation.A visual inspection was performed on the returned sample, and a broken tube was observed.A pressure test was performed, and a leak was confirmed.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.